Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1996, Pages 396 - 401

*-Representations of the Quantum Algebra Uq(sl(3))

Authors
L.B. TUROVSKAYA
Corresponding Author
L.B. TUROVSKAYA
Available Online 2 September 1996.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.20How to use a DOI?
Abstract
Studied in this paper are real forms of the quantum algebra Uq(sl(3)). Integrable operator representations of *-algebras are defined. Irreducible representations are classified up to a unitary equivalence.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
396 - 401
Publication Date
1996/09
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.20How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L.B. TUROVSKAYA
PY  - 1996
DA  - 1996/09
TI  - *-Representations of the Quantum Algebra Uq(sl(3))
JO  - Journal of Nonlinear Mathematical Physics
SP  - 396
EP  - 401
VL  - 3
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.20
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.20
ID  - TUROVSKAYA1996
ER  -